Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 123, NWS Denver/Boulder, CO

June 28, 2016Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2016, 9:57 PM MDT for Lincoln County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 9:57 PM MDT (03:57 UTC)
Expired
Jun 28, 2016, 10:30 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 9:38 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
3619 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WUUS55 KBOU 290357
SVRBOU
COC073-290430-
/O.NEW.KBOU.SV.W.0123.160629T0357Z-160629T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
957 PM MDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 1030 PM MDT

* AT 956 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF HUGO...OR 15 MILES SOUTH OF LIMON...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 10355 3905 10369 3912 10356 3893 10328
TIME...MOT...LOC 0356Z 319DEG 26KT 3906 10360 

HAIL...1.25IN
WIND...60MPH
 
$$

ENTREKIN
2 follow-up statements
011 
WWUS55 KBOU 290413
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1013 PM MDT TUE JUN 28 2016

COC073-290430-
/O.CON.KBOU.SV.W.0123.000000T0000Z-160629T0430Z/
LINCOLN CO-
1013 PM MDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR CENTRAL LINCOLN COUNTY...

AT 1012 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF PUNKIN CENTER...OR 20 MILES SOUTH OF LIMON...MOVING
SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3899 10365 3905 10356 3893 10328 3886 10355
TIME...MOT...LOC 0412Z 338DEG 19KT 3898 10359 

HAIL...1.00IN
WIND...60MPH
 
$$

ENTREKIN
266 
WWUS55 KBOU 290424
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1024 PM MDT TUE JUN 28 2016

COC073-290433-
/O.EXP.KBOU.SV.W.0123.000000T0000Z-160629T0430Z/
LINCOLN CO-
1024 PM MDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 1030 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3899 10365 3905 10356 3893 10328 3886 10355
TIME...MOT...LOC 0421Z 319DEG 26KT 3898 10359 

$$

ENTREKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:31 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 28, 8:31 PM MDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
831 PM MDT TUE JUN 28 2016

.UPDATE...
Issued at 831 PM MDT Tue Jun 28 2016

Strong winds have been observed with the line of storms moving
across the northeast corner of Colorado. KSNY had a wind gust to
52 knots. May need to the extend the watch an hour ahead of the
convection in Washington county, otherwise plan on letting the
watch expire at 9pm elsewhere. The convection is expected to move
east of the area by midnight. Low clouds will be possible towards
sunrise over the plains.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 343 PM MDT Tue Jun 28 2016

Satellite and radar pictures are showing some convective cloudiness
and a few cells developing over the mountains and foothills right
now. The plains are still quite clear right now. The dew points
over the western third of the plains have dropped into the upper
30s to mid 40s F now, but they are still in the 50s and lower 60s
f over the rest of the plains. The CAPE values are not terribly
high right now over the CWA, with highest up to 1500 J/kg. There
is still quite a bit CIN around over the plains yet. Models keep
northwesterly flow aloft for the CWA tonight and Wednesday with
the upper ridge axis to the west. There is weak downward synoptic
scale energy progged tonight into Wednesday, with weak upward
motion Wednesday afternoon. The boundary layer winds should go to
normal drainage patterns later this evening and overnight...with
weak northerly flow on Wednesday. There is some moisture around
overnight into Wednesday morning, with a pretty dry Wednesday
afternoon for the eastern half of the CWA. Precipitable water
values are in the 0.60 west to 1.25 inch east this evening. They
stay the same over the mountains on Wednesday but drop over the
plains into the 0.50 to 1.00 inch range. Wednesday afternoon's
CAPE values are 500 to 1500 J/kg for the CWA. The QPF fields have
minor to no measurable rainfall over the western 2/3rds of the CWA
this evening, with higher amounts for the east. There is almost
nothing overnight into Wednesday morning. There is a some over the
mountians and foothills Wednesday afternoon, with nothing over the
plains. For pops this evening, will go with 20-40%s in the
mountians and northeast corner, with only 10%s elsewhere. Will go
with 10-30%s Wednesday afternoon. For temperatures, Wednesday's
highs will be 1-3 C cooler than current readings.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 343 PM MDT Tue Jun 28 2016

A weak upper level trough will suppress the ridge over the
southern Rockies in the Thursday through Saturday period, then
the ridge will rebuild over the west into early next week. This
will bring more moisture and weak lift across northern Colorado
Wednesday night through early Friday, along with pulling a weak
cold front across the eastern plains. There should be some
increase in convection Wednesday evening as the moisture moves in
after a marginal afternoon for storms. Still potential for some
strong storms on the plains, but more likely brief rain and gusty
winds the main threats.

Temperatures will be about 10 degrees cooler, and the atmosphere
will become saturated with a deep neutral stability by Thursday
evening. This is looking like a favorable environment for heavy
rain. The ingredients are all there, though none are extreme.
Precipitable water rises to around 1.3 inches with a warm cloud
layer of about 8000 feet, and the environment will be broadly
saturated so there will be little evaporation or entrainment.
CAPEs are not high, probably 400-800 J/kg, but enough to sustain
deep convection. The wind profile also looks favorable with
southeast winds at the surface and west to northwest winds aloft.
Latest models are suggesting enough low level wind to cause
backbuilding/training of cells, and also perhaps to cause storm
redevelopment against the foothills. So--a favorable environment
but larger scale focus is not apparent at this time. If there is
one, it would be the frontal boundary which should be into
southeastern Colorado by Thursday evening, and the latest batch of
models are focusing on southeastern Colorado across Kansas for
heavy rain. Of course the mountains are also a focus if the
upslope is strong and persistent enough. Not necessarily
significant rainfall everywhere but a threat of flash flooding on
a larger scale than just one short-lived storm. Raised POPs some
more, for now will stick close to the consensus of .25 to .75
inch rain amounts in this period.

Friday and Saturday look to be transition days as some drier air
gradually works in from the west. This may allow for more
instability, but we should start to have faster storm motions
again. By Sunday we will likely be back to more typical summer
conditions with warmer temperatures and a little late day
convection as the ridge turns the flow back to WNW and brings in
warm and dry air. This pattern will likely continue through at
least the early part of the week. We will need to watch for
stronger winds to increase fire danger, but at this point the
winds seem fairly ordinary--warm, dry and breezy in the afternoon
but the stronger flow seems to be well north of Colorado for the
early part of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 831 PM MDT Tue Jun 28 2016

Just a slight chance for another thunderstorm through 06z,
otherwise it will be dry through Wednesday morning. There will be
a chance for low clouds tonight, with the best chance being to the
east of Denver. Southerly winds are expected to prevail into
Wednesday morning. An outflow from storms over eastern Colorado
could cause winds to turn easterly for an hour or two. There will
be another chance for thunderstorms Wednesday afternoon and
evening.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

UPDATE...Meier
SHORT TERM...RJK
LONG TERM...Gimmestad
AVIATION...Meier
Hazardous weather outlook, Jun 28, 11:21 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1121 AM MDT TUE JUN 28 2016

COZ030>051-291730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1121 AM MDT TUE JUN 28 2016

...SEVERE THUNDERSTORMS POSSIBLE AGAIN TODAY OVER FAR NORTHEAST
PLAINS OF COLORADO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER EASTERN WYOMING AND
NEBRASKA THIS AFTERNOON AND THEN MOVE INTO THE NORTHEAST PLAINS OF
COLORADO MID TO LATE AFTERNOON. SOME OF THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING
WINDS TO 60 MPH. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG
AND EAST OF A LINE FROM AKRON TO STERLING AFTER 4 PM.

FURTHER WEST TOWARDS THE FRONT RANGE AND URBAN CORRIDOR...EXPECT
ISOLATED SHOWERS AND THUNDERSTORMS WITH MAINLY GUSTY WINDS...BRIEF
RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY MAINLY LATE
IN THE DAY. STORMS OVER THE MOUNTAINS WILL MAINLY HAVE GUSTY WINDS
AND LIGHT RAIN. THERE MAY BE A FEW SEVERE STORMS ON THE PLAINS
WITH LARGE HAIL...STRONG WINDS...AND HEAVY RAIN THE MAIN THREATS.

A COLD FRONT WILL BRING COOLER TEMPERATURES AND A BETTER CHANCE OF
RAIN THURSDAY AND FRIDAY. SOME HEAVY RAIN WILL BE POSSIBLE WITH
THE STORMS ESPECIALLY THURSDAY AFTERNOON AND EVENING. THERE IS
STILL A SMALL THREAT OF STRONG TO SEVERE STORMS...MAINLY FRIDAY.

A WARMING AND DRYING TREND IS EXPECTED OVER THE FOURTH OF JULY
WEEKEND...WITH TEMPERATURES CLIMBING BACK TO NEAR 90.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE FAR NORTHEAST PLAINS
OF COLORADO AFTER 3 PM.

In the hours before

Special weather statement, Jun 28, 5:26 PM MDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
526 PM MDT TUE JUN 28 2016

COZ035-039-290015-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
526 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER AND
SOUTHWESTERN BROOMFIELD COUNTIES UNTIL 615 PM MDT...

AT 525 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BOULDER...OR 27 MILES NORTHWEST OF DENVER...MOVING SOUTHEAST AT
15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARVADA...WESTERN WESTMINSTER...BOULDER...SOUTHWESTERN LONGMONT...
WESTERN BROOMFIELD...LAFAYETTE...LOUISVILLE...ERIE...SUPERIOR...
SUNSHINE...CRISMAN...WALLSTREET...GOLD HILL...SALINA...SUMMERVILLE...
NIWOT AND ELDORADO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4015 10518 4005 10505 3992 10505 3985 10518
      3987 10520 3988 10520 3992 10522 3992 10525
      4006 10542
TIME...MOT...LOC 2325Z 311DEG 12KT 4003 10530

BAKER
Local storm report, Jun 28, 6:54 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             5 NNW AURORA            39.76N 104.86W
06/28/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0633 PM     HAIL             2 NW SHERIDAN           39.66N 105.05W
06/28/2016  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0631 PM     HAIL             4 W DENVER              39.72N 105.04W
06/28/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0618 PM     HAIL             5 NW DENVER             39.77N 105.03W
06/28/2016  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

&&

THUSE
Special weather statement, Jun 28, 7:23 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
723 PM MDT TUE JUN 28 2016

COZ040-041-045-046-290215-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
723 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR ARAPAHOE...NORTHWESTERN ELBERT...
NORTHEASTERN DOUGLAS...SOUTHWESTERN ADAMS AND DENVER COUNTIES UNTIL
815 PM MDT...

AT 719 PM MDT...DOPPLER RADAR WAS TRACKING A A NUMBER OF STRONG
THUNDERSTORMS OVER DENVER AND SOUTHEAST OF DENVER. THE STRONGEST OF
THESE STORMS WAS LOCATED NEAR PARKER...OR 18 MILES SOUTHEAST OF
DENVER...MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DENVER...AURORA...CENTENNIAL...HIGHLANDS RANCH...CASTLE ROCK...
SOUTHWESTERN COMMERCE CITY...PARKER...NORTHEASTERN LITTLETON...
ENGLEWOOD...GREENWOOD VILLAGE...LONE TREE...SHERIDAN...BENNETT...
ELIZABETH...KIOWA...LARKSPUR...ARAPAHOE PARK...MANILA VILLAGE...
AGATE AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STORMS SOUTHEAST OF DENVER MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3979 10506 3980 10452 3950 10381 3926 10422
      3923 10489
TIME...MOT...LOC 0119Z 303DEG 31KT 3954 10472

BAKER
Local storm report, Jun 28, 8:39 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
839 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             4 NW LAST CHANCE        39.77N 103.63W
06/28/2016  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0758 PM     HAIL             7 NW LAST CHANCE        39.80N 103.67W
06/28/2016  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0634 PM     HAIL             5 NNW AURORA            39.76N 104.86W
06/28/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0633 PM     HAIL             2 NW SHERIDAN           39.66N 105.05W
06/28/2016  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0631 PM     HAIL             4 W DENVER              39.72N 105.04W
06/28/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0618 PM     HAIL             5 NW DENVER             39.77N 105.03W
06/28/2016  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

&&

NGUSACK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:01 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Denver, Jefferson44 min
Jun 28, 6:24 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Douglas, Jefferson32 min
Jun 28, 7:07 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Jefferson53 min
Jun 28, 7:23 PM MDTSpecial Weather StatementBOUArapahoe, Denver52 min
Jun 28, 7:38 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick42 min
Jun 28, 7:58 PM MDTSevere Thunderstorm WarningBOUAdams, Washington32 min
Jun 28, 8:03 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick57 min
Jun 28, 8:27 PM MDTSevere Thunderstorm WarningBOULincoln, Washington50 min
Jun 29, 1:53 PM MDTSpecial Weather StatementBOUWeld37 min
Jun 29, 2:53 PM MDTSevere Thunderstorm WarningBOUWeld37 min
Jun 29, 3:20 PM MDTSpecial Weather StatementBOUWeld40 min
Jun 29, 3:28 PM MDTSevere Thunderstorm WarningBOUWeld30 min
Jun 29, 3:43 PM MDTSpecial Weather StatementBOUWeld47 min
Jun 29, 4:13 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld20 min
Jun 29, 4:56 PM MDTSpecial Weather StatementBOUMorgan49 min
Jun 29, 5:05 PM MDTSevere Thunderstorm WarningBOUWashington25 min
Jun 29, 5:30 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert15 min
Jun 29, 5:55 PM MDTSpecial Weather StatementBOUArapahoe35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.